Error Bounds for Numerical Solutions of Ordinary Differential Equations.
Numerische Mathematik, Tome 18 (1971), pp. 162-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132099,
author = {G.J. Cooper},
title = {Error {Bounds} for {Numerical} {Solutions} of {Ordinary} {Differential} {Equations.}},
journal = {Numerische Mathematik},
pages = {162--170},
year = {1971},
volume = {18},
zbl = {0252.65059},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132099/}
}
G.J. Cooper. Error Bounds for Numerical Solutions of Ordinary Differential Equations.. Numerische Mathematik, Tome 18 (1971), pp. 162-170. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132099/